# SDR F3LA2012041800743

- Difficulty date: April 16, 2012
- Submitted: April 19, 2012
- Operation: Air carrier
- Aircraft: N945FR
- Make and model: Airbus A319-112
- Aircraft serial: 2751
- Aircraft time: 21,405 hours, 10,065 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347217220400
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK: MAIN CABIN FLOORBEAM AT FRAME 68 -Y1292 AFT OF SPLICE HAS LIGHT SURFACE CORROSION. R & R FLOORBEAM IAW SRM 51-42-11, PARA 5.
